# SDR DHL2003604550

- Difficulty date: May 8, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIM REPAIR ON LOWER SURFACE OF LT OUTBOARD FLAP BETWEEN XF 309.000 AND XF 333.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1, SRM 57-7-1 FIG 4.  REMOVED LOWER SKIN OF LT OUTBOARD FLAP WITH INTERIM REPAIR (XF 309.000 - XF 333.000) IAW SRM 51-1-21 PG 1.  FABRICATED NEW SKIN AND FILLER IAW SRM 57-1-0 PG 1, SRM 57-7-1 FIG 4.  CLEANED, TREATED AND PRIMED AREA AND FILLER AND NEW SKIN IAW SRM 51-1-8B.  INSTALLED FILLER AND NEW SKIN IAW SRM 51-1-21 PG 1.
